default-icon
Antibody thyroid
Past 1 yr i am affected with hypothyroid experiencing one early misscarriage now my tsg level 2.47 t3 t4 normal and anti tpo 519..i am trying to conceive in last 1 year. Now my thyronorm dosage 75 mcg. Kindly advise me i am regularly follows thyroid tablet, is there any chances decrease anti tpo level normal or any other treatment for decrease  tpo level and 75mcg dose is ok for my level or i need to increase or decrease dosage level. Is there any chances to conceive this antibody levels
47 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

For full guidance, prescription and follow up take a paid instant consultation. Hope that helps. You can even video consult directly via what sapp on 9999x104x408
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +157
Consult with a doctor
Online now
If the tsh is less than 2.5 it's fine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Can take vit D3
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.